Crestor with Stribild?
Dec 1, 2012
I just switched to Stribild and am also prescribed Crestor for Cholesteral. I read that there is an interaction between these drugs that increases the level of Crestor in the system. Is it safe to take these two drugs together?
Response from Dr. Young
Hello and thanks for posting.
There are interactions between the statins and certain HIV medications, including Stribild. In general, the Crestor interaction is mild, so that if one uses a lower dose and monitor closely for side effects like muscle tenderness, it's usually ok.
Make sure that your doctors and pharmacists know about all of the medications that you're taking.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss A Sign Of Acute HIV Infection?
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- How Soon After Sex Can You Tell If You Contracted An Std?
- 3 Month Negative Turning Positive At 6 Months
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.